# SDR SWIA2021091361060

- Difficulty date: June 30, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Galley Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* GALLEY SERVICE DOOR FLOOR SILL FWD AND AFT DOOR STOP FITTINGS & ATTACHING HARDWARE CORRODED (MARKED)     (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED CORRODED GALLEY SERVICE DOOR FWD AND AFT FITTING HARDWARE WITH NEW HARDWARE.  REF CRJ900 AMM 53-21-27-000-802-A02 AND 53-21-27-400-802-A02.  AFTER CLEANING AND UPON FURTHER INSPECTION FWD AND AFT FITTINGS FOUND TO HAVE NO CORROSION PRESENT.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
